MathSciNet Relay Station
MathSciNet bibliographic data
MR799607 32L10 (58G10)
Demailly, Jean-Pierre Champs magnétiques et inégalités de Morse pour la $d''$-cohomologie. (French) [Magnetic fields and Morse inequalities for $d''$-cohomology] C. R. Acad. Sci. Paris Sér. I Math. 301 (1985), no. 4, 119–122.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement